Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 16, 2014, 04:09:54 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 619845
  • Total Topics: 46695
  • Online Today: 258
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Anxiety on Atripla  (Read 762 times)

0 Members and 1 Guest are viewing this topic.

Offline conwaygay

  • Member
  • Posts: 9
Anxiety on Atripla
« on: January 08, 2013, 04:20:56 PM »
I've been on Atripla a little over a month now.  I'm waiting on labs to get back, but I assume all is well on it.  All of the adverse side effects from the first couple weeks have been resolved since I last posted on here.  One thing I'm noticing, though, is that my anxiety levels seem to be through the roof.  I feel like I've become overly worried and obsessive about things that I normally wouldn't (though it is like me to stress).
Has anybody else experienced increased anxiety on atripla?

Also, please don't tell me to switch my regimen because you think it's inferior.

Offline texaninnyc87

  • Member
  • Posts: 235
Re: Anxiety on Atripla
« Reply #1 on: January 08, 2013, 04:25:38 PM »
Anxiety is a common side effect of Sustiva, one of the components in Atripla. There's plenty of information about this on these forums so just do a quick search and you should find quite a bit.
Dxd: 9/11/12
Blot confirmed: 11/12
12/12 cd4: 280 (20%) vl: 129,000
1/13 $tribild
2/13 cd4: 350 (26%) vl: 80
4/13 cd4: 510 (29%) vl:: 35
6/13cd4 350 (31%) vl: 21
9/13 cd4 492 (30%) vl: ud
12/13 cd4 846 (36%) vl: 100
1/14 cd4 480 (31%) vl: UD
3/14 cd4 650 (33%) vl: UD

Offline newt

  • Member
  • Posts: 3,867
  • the one and original newt
Re: Anxiety on Atripla
« Reply #2 on: January 08, 2013, 05:32:58 PM »
Atripla is neither inferior nor superior to several other options. The raised anxiety, if it started post-Atripla, is likely to relate to the efavirenz in this combination, and the simplest way to resolve this is to use something else. Mood changes are common on efavirenz, and sometimes (often even) resolve in time.

- matt
"The object is to be a well patient, not a good patient"

Offline RobbyR

  • Member
  • Posts: 236
Re: Anxiety on Atripla
« Reply #3 on: January 08, 2013, 07:43:57 PM »
I agree with the previous posters, Atripla is known for causing or making existing anxiety worse. I have had mild to moderate social anxiety and OCD for years, way before I started meds. But I have noticed my anxiety has increased since on Atripla, and rarely, even some depression. But overall, it stays in check, and I am going to be going on anti-anxiety meds at some point along with cognitive therapy to help me. If you have an underlying anxiety problem, you should seek help for it. It has taken me years to admit I have that issue and to face it head on. If the Atripla itself is causing it, you can always try a different HIV medication and see if your anxiety eases up. Best wishes xo.
Started Atripla August, 2010.

vl in December, 2013: Undetectable

cd4 in December, 2013: 650

Diagnosed Bipolar I in 2013.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.